| Model Number |
3545320 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Explantation month, day, and year: (b)(6) 2022.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female patient who underwent a primary breast augmentation procedure with mentor memorygel breast implant 320cc gel breast prosthesis (left device) and a mentor memorygel breast implant 375cc gel breast prosthesis (right device) developed capsular contracture in both of her breasts post implantation (baker grade iv in left breast, baker grade iii in right breast).Bilateral capsular contracture was diagnosed by a healthcare professional.As a result, the patient is scheduled to undergo bilateral explantation on (b)(6) 2022.This medwatch report is for the patient¿s left breast prosthesis.
Additional Manufacturer Narrative
On 18-feb-2022, mentor received additional information about the event.An updated implantation date of (b)(6) 2015 was reported.Manufacturer¿s reference number: (b)(4).